# SDR SWIA201642514

- Difficulty date: August 12, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 25,996 hours, 16,080 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDERFLOOR ON FRAME AT 847+16 AT BL "0".  PERFORMED PERMANENT REPAIR IAW STS EA.  PRESSURE CHECK GOOD.
